# SDR SWAA2016012748409

- Difficulty date: December 18, 2015
- Submitted: January 27, 2016
- Operation: Air carrier
- Aircraft: N625SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27701
- Aircraft time: 62,815 hours, 49,931 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 6545805
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR SUB THRESHOLD WEB CORRODED, BETWEEN BS 455 - 476, RBL 29.  R & R WEB IAW SRM.
